Alert archive / Minnesota / Areal Flood Warnings in 2009
Areal Flood Warning 9, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Jul 14, 2009, 6:41 PM CDT for Benton County, Stearns County, Minnesota. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2009, 6:41 PM CDT (23:41 UTC)
- Expired
- Jul 14, 2009, 10:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MN, Stearns County, MN
The radar
The Minneapolis radar (KMPX), 95 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:31 PM CDT | HEAVY RAIN 3 | 3 N St Cloud, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KMPX 142341
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 PM CDT TUE JUL 14 2009
MNC009-145-150330-
/O.NEW.KMPX.FA.W.0009.090714T2341Z-090715T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEARNS MN-BENTON MN-
641 PM CDT TUE JUL 14 2009
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD WARNING FOR...
EASTERN STEARNS COUNTY IN CENTRAL MINNESOTA
SOUTHWESTERN BENTON COUNTY IN CENTRAL MINNESOTA
* UNTIL 1030 PM CDT
* AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL AMOUNTS OF 1 TO 2 INCHES HAS BEEN REPORTED IN THE
VICINITY OF ST. CLOUD. LOCAL LAW ENFORCEMENT IN ST CLOUD REPORTED
FLOODING PROBLEMS IN SEVERAL STREETS. ADDITIONAL THUNDERSTORMS ARE
EXPECTED THIS EVENING WHICH MAY CAUSE AN ADDITIONAL INCH OF
RAIN. THIS WILL CAUSE WATER TO CONTINUE TO POND AND FLOW IN AREA
STREETS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ST CLOUD...
SARTELL...SAUK RAPIDS AND WAITE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4562 9414 4556 9410 4555 9415 4552 9414
4552 9428 4563 9425 4564 9421
$$
DFC2 follow-up statements
000
WGUS83 KMPX 150210
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
910 PM CDT TUE JUL 14 2009
MNC009-145-150330-
/O.CON.KMPX.FA.W.0009.000000T0000Z-090715T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEARNS MN-BENTON MN-
910 PM CDT TUE JUL 14 2009
...FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BENTON AND
EASTERN STEARNS COUNTIES UNTIL 1030 PM CDT...
AT 859 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS IN THE SAINT CLOUD
AREA INDICATED THAT WATER WAS STILL IMPACTING AREA ROADS...BUT
CONDITIONS WERE BEGINNING TO IMPROVE.
THUNDERSTORMS THAT MOVED OVER THE ST CLOUD AREA EARLIER THIS EVENING
PRODUCED 1.5 TO 3 INCHES OF RAINFALL WITHIN A ONE TO TWO HOUR
PERIOD. THIS LED TO LOCALIZED FLOODING PROBLEMS IN THE ST
CLOUD...SARTELL...SAUK RAPIDS AND WAITE PARK AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU HAVE SEEN OR EXPERIENCED ANY FLOODING...PLEASE REPORT IT TO
THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE
ACTION. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
&&
LAT...LON 4562 9414 4556 9410 4555 9415 4552 9414
4552 9428 4563 9425 4564 9421
$$
DFC000
WGUS83 KMPX 150322
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1022 PM CDT TUE JUL 14 2009
MNC009-145-150337-
/O.EXP.KMPX.FA.W.0009.000000T0000Z-090715T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEARNS MN-BENTON MN-
1022 PM CDT TUE JUL 14 2009
...THE FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN BENTON AND
EASTERN STEARNS COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 PM CDT...
THUNDERSTORMS THAT MOVED OVER THE ST CLOUD AREA EARLIER THIS EVENING
PRODUCED 1.5 TO 3 INCHES OF RAINFALL WITHIN A ONE TO TWO HOUR
PERIOD. THIS LED TO LOCALIZED FLOODING PROBLEMS IN THE ST
CLOUD...SARTELL...SAUK RAPIDS AND WAITE PARK AREAS.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4562 9414 4556 9410 4555 9415 4552 9414
4552 9428 4563 9425 4564 9421
$$
JLTWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jul 14, 6:33 PM CDT, 8 minutes earlier.
Area forecast discussion, Jul 14, 6:33 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 633 PM CDT TUE JUL 14 2009 .UPDATE... ADDED 00Z TAF DISCUSSION BELOW. && .DISCUSSION... STRONG COLD FRONT ACROSS SODAK AS RAPIDLY APPROACHING WRN MN THIS AFTERNOON. EXTENSIVE CLOUD COVER OUT AHEAD OF THE FRONT HAS HELD INSTABILITY DOWN SOMEWHAT...YET SPC MESOANALYSIS STILL INDICATES MLCAPES ACROSS SE SODAK HAVE RISEN TO OVER 1500 J/KG AHEAD OF THE COLD FRONT WHERE DEWPOINTS HAVE RISEN INTO THE UPPER 60S/LOWER 70S. 18Z LAPS SOUNDING FROM SE SODAK SHOWS ONLY A WEAK CAP REMAINING AND IT SHOULD NOT TAKE TO MUCH LONGER TO SEE STORMS TAKE OFF. WATER VAPOR SHOWS A SHORT WAVE AND UPPER JET STREAK MOVING TOWARD SW MN AT THE MOMENT. ALSO SEEING STRONG MID LEVEL JET NOSING INTO SW MN...RESULTING IN SOME NICELY CURVED HODOGRAPHS AND DEEP LAYER SHEAR APPROACHING 50 KTS OVER SRN MN. ALL OF THIS CONTINUES TO POINT TO A SEVERE THREAT FOR THIS AFTERNOON/EVENING ACROSS MN CWA. FOR WI...WILL HAVE TO SEE HOW THINGS EVOLVE IN MN...BUT IT WILL BE LATER BEFORE THEY GET INTO THE MAIN ACTIVITY. FOR TIMING OF FRONT...DID A NAM/GFS BLEND...WHICH BRINGS THE FRONT INTO WRN MN AROUND 21Z...THE TWIN CITIES AROUND 03Z...AND OUT OF WI PORTION OF CWA CLOSE TO 12Z. TRIED TO TIME POPS SIMILAR TO THIS...WITH 60/70 POPS OUT AHEAD OF THE FRONT. THIS FRONT OF COURSE WILL MAKE LOWS TONIGHT TRICKY...BUT GENERALLY LIKE THE IDEA FROM THE MAV/MET OF HAVING RATHER MILD LOWS IN THE MID 60S ACROSS WI...TAILING OF TO THE MID 50S OUT WEST. COLDER AIR WILL BE COMING IN WITH NEXT SHORTWAVE ROTATING AROUND DEEP UPPER LOW THAT WILL BE CENTERED JUST NORTH OF LAKE SUPERIOR THURSDAY. MOISTURE WILL BE LIMITED BEHIND TODAYS SYSTEM...SO HAVE GONE WITH A DRY FORECAST FOR CWA THURSDAY...THOUGH A SPRINKLE OR TWO CAN NOT BE RULED OUT. THIS SHORT WAVE WILL BRING A SECOND...MORE ROBUST SHOT OF COLD AIR. IN FACT...NAM AND GFS BRING H85 TEMPS DOWN TO NEAR 0C THURSDAY NIGHT ACROSS THE WRN UP OF MI...THIS IS ABOUT 3 SD BELOW NORMAL...SO EXPECT A COUPLE OF COOL DAYS THURSDAY AND FRIDAY ACROSS ERN CWA...ESPECIALLY IF IT ENDS UP BEING MOSTLY CLOUDY AS MOST GUIDANCE HAS AT THE MOMENT. HAVE CUT BACK ON HIGHS THURSDAY AND FRIDAY...THOUGH MORE REDUCTIONS MAY BE NEEDED IF IT LOOKS LIKE CLOUDS WILL BE AN ISSUE BOTH DAYS. AS FOR RAIN...COLDEST AIR ALOFT WILL BE OVER WI FRIDAY...AND STEEP LAPSE WILL LIKELY LEAD TO SOME SCATTERED SHOWERS DEVELOPING BY THE AFTERNOON OVER NE CWA. FOR THE WEEKEND...UPPER PATTERN WILL BECOME HIGHLY AMPLIFIED...WITH A TROUGH DEEPENING TO THE EAST AND SHARP RIDGE BUILDING FROM THE FOUR CORNERS REGION...NE INTO CENTRAL CANADA. THIS WILL KEEP THE AREA DRY UNTIL NEXT WEEK...WHEN THE RIDGE IS FORECAST TO FLATTEN OUT AND RETURN FLOW WILL BE COMING BACK. TEMPERATURES WILL SLOWLY RECOVER BACK INTO THE LOW 80S NEXT AFTER THE COLDEST DAY FRIDAY. PRECIP CHANCES LOOK TO HOLD OFF UNTIL MONDAY NIGHT...AS RETURN FLOW AROUND THE WEEKEND HIGH REALLY DOES NOT BECOME ESTABLISHED OVER THE AREA UNTIL MONDAY. GIVEN A MORE ACTIVE PATTERN LOOKS TO COME BACK FOR NEXT WEEK...HAVE PUT UP MAINLY CHANCE POPS FOR THE CWA MONDAY AND TUESDAY. && .AVIATION.../00Z TAF ISSUANCE/ CONVECTION THIS EVENING SPLIT OVER THE CWA. PRES FALLS AND MAIN WARM ADVECTION IS AFFECTING CENTRAL MN NEAR SFC LOW LIFTING TOWARD N MN. COLD FRONT NOW MOVING INTO WESTERN MN SEPARATE CLUSTER OF STORMS MOVING EAST THROUGH SW MN. THE CLUSTER OF STORMS OVER SW MN WILL CONTINUE TO MOVE EAST AND DEVELOP MORE INTO NORTHERN IOWA WITH EVENTUAL STRONGER INSTABILITY. FEEL THAT MOST CHANCES OF CONVECTION WILL MISS KMSP BUT WILL INCLUDE A CB IN THE TAF WITH SHOWERS. CHANCES FOR THUNDER A LITTLE BETTER OVER KRNH...BUT LESS AT KEAU AS THE SYSTEM LOOSES LOW LEVEL CONV. OTHERWISE AREAS OF MVFR CIGS AHEAD OF THE FRONT TONIGHT WITH VSBYS DOWN TO IFR IN THUNDERSTORMS...BUT ONLY AT KSTC AT THIS POINT. GUSTY WNW WINDS WILL DEVELOP BEHIND THE COLD FRONT ON WEDNESDAY ALONG WITH THE POSSIBILITY OF MVFR CIGS IN THE COLD ADVECTION PATTERN OVER CENTRAL MN. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MPG/JPR
Hazardous weather outlook, Jul 14, 12:54 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1254 PM CDT TUE JUL 14 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1254 PM CDT TUE JUL 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA ARE EXPECTED TO BECOME MORE NUMEROUS THIS AFTERNOON AHEAD OF A COLD FRONT PUSHING ACROSS THE EASTERN DAKOTAS. THESE STORMS WILL SPREAD EAST ACROSS THE OUTLOOK AREA DURING THE REMAINDER OF THE AFTERNOON AND EVENING. SEVERE WEATHER...INCLUDING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. A FEW TORNADOES MAY ALSO OCCUR...PRIMARILY WEST OF THE INTERSTATE 35 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WEST CENTRAL MINNESOTA AFTER 3 PM...AND ACROSS THE REMAINDER OF CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.
In the hours before
Local storm report, Jul 14, 5:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
559 PM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM FUNNEL CLOUD 2 E RICHMOND 45.45N 94.48W
07/14/2009 STEARNS MN TRAINED SPOTTER
&&
SPDSpecial weather statement, Jul 14, 6:04 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 604 PM CDT TUE JUL 14 2009 MNZ049>051-142330- BENTON-SHERBURNE-STEARNS- 604 PM CDT TUE JUL 14 2009 AT 602 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLEASANT LAKE. THIS STORM WAS MOVING EAST AT 35 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... PLEASANT LAKE. WAITE PARK. ST CLOUD. PARENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS STORM... BE PREPARED TO TAKE ACTION IN CASE THE STORM INTENSIFIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM CDT. && LAT...LON 4568 9399 4550 9394 4548 9441 4560 9444 TIME...MOT...LOC 2304Z 255DEG 28KT 4552 9427
Special weather statement, Jul 14, 6:07 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 607 PM CDT TUE JUL 14 2009 MNZ044-050>052-142330- BENTON-ISANTI-MILLE LACS-SHERBURNE- 607 PM CDT TUE JUL 14 2009 AT 607 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF GLENDORADO. THIS STORM WAS MOVING EAST AT 35 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GLENDORADO. PRINCETON. DALBO. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 4573 9337 4552 9342 4551 9393 4574 9388 TIME...MOT...LOC 2307Z 255DEG 28KT 4561 9373 LS
Local storm report, Jul 14, 6:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
629 PM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FUNNEL CLOUD 2 N ST CLOUD 45.58N 94.17W
07/14/2009 STEARNS MN TRAINED SPOTTER
HAVE RECEIVED MULTIPLE REPORTS OF FUNNEL CLOUDS IN THE ST
CLOUD AREA.
&&
MPGLocal storm report, Jul 14, 6:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FLASH FLOOD 4 WNW DUELM 45.58N 94.01W
07/14/2009 BENTON MN TRAINED SPOTTER
SPOTTERS WERE NORTH OF DUELM LOOKING WEST.
&&
MPGSpecial weather statement, Jul 14, 6:39 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT TUE JUL 14 2009
MNZ042-043-150030-
MORRISON-TODD-
639 PM CDT TUE JUL 14 2009
AT 638 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF CUSHING TO
4 MILES SOUTHWEST OF RANDALL TO 4 MILES NORTHEAST OF SWANVILLE TO 5
MILES NORTH OF GREY EAGLE. THESE STORMS WERE MOVING EAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CUSHING.
SWANVILLE.
FLENSBURG.
SOBIESKI.
HARDING.
RADAR INDICATED ROTATION WITHIN THIS THUNDERSTORM... BE PREPARED TO
TAKE ACTION SHOULD THIS STORM INTENSIFY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4620 9436 4617 9436 4616 9410 4615 9400
4583 9430 4582 9498 4624 9463
TIME...MOT...LOC 2339Z 263DEG 30KT 4617 9447 4606 9455
4597 9459 4590 9474The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:42 PM CDT | Special Weather Statement | MPX | Todd | 78 min |
| Jul 14, 2:19 PM CDT | Special Weather Statement | MPX | Stearns | 41 min |
| Jul 14, 2:26 PM CDT | Special Weather Statement | MPX | Morrison | 49 min |
| Jul 14, 3:06 PM CDT | Special Weather Statement | MPX | Pope | 39 min |
| Jul 14, 3:22 PM CDT | Special Weather Statement | MPX | Todd | 38 min |
| Jul 14, 3:36 PM CDT | Special Weather Statement | MPX | Kandiyohi | 39 min |
| Jul 14, 3:47 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 28 min |
| Jul 14, 3:49 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 43 min |
| Jul 14, 4:11 PM CDT | Special Weather Statement | MPX | Pope | 49 min |
| Jul 14, 4:23 PM CDT | Tornado Warning | MPX | Pope, Swift | 37 min |
| Jul 14, 4:36 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 39 min |
| Jul 14, 4:44 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker, Stearns | 46 min |
| Jul 14, 4:48 PM CDT | Tornado Warning | MPX | Pope, Stearns | 42 min |
| Jul 14, 4:55 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 50 min |
| Jul 14, 5:00 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker, Stearns | 45 min |
| Jul 14, 5:13 PM CDT | Tornado Warning | MPX | Douglas | 47 min |
| Jul 14, 5:32 PM CDT | Tornado Warning | MPX | Stearns | 28 min |
| Jul 14, 5:38 PM CDT | Special Weather Statement | MPX | Todd | 37 min |
| Jul 14, 5:48 PM CDT | Flash Flood Warning | MPX | Morrison, Todd | 2 hr |
| Jul 14, 5:50 PM CDT | Special Weather Statement | MPX | Benton | 25 min |
| Jul 14, 5:54 PM CDT | Special Weather Statement | MPX | Todd | 66 min |
| Jul 14, 6:04 PM CDT | Special Weather Statement | MPX | Benton | 26 min |
| Jul 14, 6:07 PM CDT | Special Weather Statement | MPX | Sherburne | 23 min |
| Jul 14, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 52 min |
| Jul 14, 6:18 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 42 min |
| Jul 14, 6:39 PM CDT | Special Weather Statement | MPX | Morrison | 51 min |
| Jul 14, 6:57 PM CDT | Special Weather Statement | MPX | Sherburne | 48 min |
Nearby
Areal Flood Warnings in Minnesota, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.